Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


CD4 dropped and my viral load increased
Nov 22, 2009

Hi Doctor. I had recent labwork completed and found that my CD4 count had decreased from 841 to 584 and my viral load increased from 34,000 to 53,000. I'm really worried. Do you have any ideas of what could be causing this. This change occurred within 3 months of my last test. All I can think is that I had both the Hep A and B vaccinations a couple days before that. I'm really worried.

Response from Dr. Holodniy

It could be the vaccinations, although that level of increase in viral load would not be considered significant. Your CD4 count decline could be significant, but I suspect not, in that I would predict that your CD4 percent did not change significantly with that change in absolute CD4 count. CD4 counts can vary more than CD4 percent which is usually a more stable number over time. I would not be concerned as your CD4 count is well within the normal range.



Previous
Undetectable Viral Load with Low CD4 count and %
Next
Decreasing CD4 percentage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement